Browse by Journals

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person | No Grouping
Jump to: 2022
Number of items: 2.

2022

Kaiser, Ralf ; Ramming, Tobias:
Axisymmetric Solutions in the Geomagnetic Direction Problem.
In: Archive for rational mechanics and analysis. Vol. 243 (2022) Issue 1 . - pp. 329-399.
ISSN 1432-0673
DOI der Verlagsversion: https://doi.org/10.1007/s00205-021-01719-3

Hadžić, Mahir ; Rein, Gerhard ; Straub, Christopher:
On the Existence of Linearly Oscillating Galaxies.
In: Archive for rational mechanics and analysis. Vol. 243 (2022) . - pp. 611-696.
ISSN 1432-0673
DOI der Verlagsversion: https://doi.org/10.1007/s00205-021-01734-4

This list was generated on Wed Feb 21 03:01:39 2024 CET.
[Top of page]